Show simple item record

dc.contributor.authorKong, De-xing ( )
dc.date.accessioned2019-11-21T21:02:57Z
dc.date.available2019-11-21T21:02:57Z
dc.date.issued1999-07-29
dc.identifier.citationKong, D.-x (1999). A necessary and sufficient condition for the diagonalization of multi-dimensional quasilinear systems. Electronic Journal of Differential Equations, 1999(25), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8864
dc.description.abstractIn this paper, the author obtains a necessary and sufficient condition on the diagonalization of multi-dimensional quasilinear systems of first order, and gives some physical applications.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectQuasilinear systemsen_US
dc.subjectDiagonalizationen_US
dc.subjectStrict Reimann invariantsen_US
dc.subjectConservation lawsen_US
dc.titleA Necessary and Sufficient Condition for the Diagonalization of Multi-dimensional Quasilinear Systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record